# SDR ASAA2021120336900

- Difficulty date: December 3, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 950 LBL 50 FLOOR SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT WET AREA STA 950 LBL 50 FLOOR SUPPORT FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02-0G-0.W= 3" O= .100" R= .060" L= 1" D= .040".
